# SDR CA101116002

- Difficulty date: November 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,600 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17071180409
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO SFO THE NOSE GEAR FAILED TO EXTEND.  SUCCESSFUL EXTENSION ON 2ND ATTEMPT.  NO GO AROUND AND NO EMERGENCY DECLARED.  NLG RETRACTION ACTUATOR REPLACED AS PER MM 32-32-01.  NLG UPLOCK AND 2 HYD SYS BLED AS PER MM 29-70-00.  LANDING GEAR EXTENSION AND RETRACTION OPERATIONAL TEST AC COMP AS PER AM 32-32-00.  NO FAULTS NLG RETRACT ACTUATOR, P/N 17071180409 S/N 00855.
